Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bumps all over body, itchy

my son has had these bumps all over his body except his groin area and they are always making him itch . They have treated him neromus of times for scabies but nobody else has this. he has had these bumps since summer of last year he also had them over winter what could this be
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems that your son may be having prurigo simplex.. It is a chronic relapsing disease caused by many stress,anxiety,irritants,allergens,cosmetics,fume,deoderant,dust,housedust mite ,
soap,detergents,insects,clothes,wool,drugs..etc. He may be atopic . Cows milk,sea food, fermented food,banana,colored drinks..etc may exacerbate the disease.
Antihistaminics, like levocetirizine may be given to relieve itching. Steroids in tapperin dose for short period may be given. Apply steroid cream. Tell him to avoid soap bath. I think he may be improved. Still, you consult dermatologist. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor